# SDR DHL99727004

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 61183
- Condition: Failed
- Location: Nr 3 Crossfeed
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 3 FUEL TANK CROSSFEED MANIFOLD VALVE INOP ON CLIMBOUT.  REPLACED CONNECTOR AND VALVE PER MM 20-61-00 AND 28-22-17.
